# SDR SIMA20140730001

- Difficulty date: July 30, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 26,643 hours, 23,603 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Manifold
- Part number: APS71000
- Part serial: 68026224
- Condition: Faulty
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLIMBING OUT IN ICING CONDITION STAB ANTI-ICE FAIL ON EICAS.  FOLLOWED AOM CHECKLIST & WAS NOT ABLE TO RESTORE SYS.  R & R HORIZONTAL STAB SWITCH MANIFOLD IAW AMM 30-12-14.  PERFORMED OPERATIONAL CHECK OF ANTI-ICING SYS IAW AMM 30-00-00-700-802A.  OPERATIONS CHECKED GOOD.
